# SDR ASAA2016050716634

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 13,920 hours, 4,451 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18518
- Condition: Failed
- Location: A/C Bay
- Part time: 13,918 hours, 4,450 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED CABIN WAS VERY HOT.  FWD CAB SUPPLY DUCT TEMP READ 60 DEGREE C AND WOULD NOT COOL DOWN WITH TEMP SELECTED TO MAXIMUM COOL. QRH RAN, TRIM AIR TURNED OFF AND TEMPERATURE COOLED DOWN.  TRIM LIGHT CAME ON AFTER QRH.  ACFT GROUNDED. BITE TEST OF RT CONTROLLER SHOWS TRIM VALVE ZONE FAULT.  WOULD NOT RESET.  REPLACED V144 TRIM VALVE IAW AMM 21-61-21-000-801 AND AMM 21-61-21-400-801. OPS GOOD IAW AMM SUBTASK 21-61-212-740-001.  BITE PASSED AND DUCT SUPPLY TEMP WENT WAY DOWN.  ALSO FOUND ALL TEMP SENSOR FILTERS DIRTY.  THEY WERE ALL CHANGED ON THE A-5 CHECK.  GROUND VERIFICATION GOOD IAW AMM TASK 21-61-00-700-807-002.  LEAK CHECK GOOD.
